# SDR 2020FA0000424

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5480
- Part serial: 787626
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly, 2A34C66NP
- Component part number: C5480
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS IN FOR OVERHAUL.  CRACK WAS DETECTED VIA ECI ON BLADE SOCKET NUMBER ONE.  PROPELLER IS CRACKED IN THE THREADS OF THE HUB SOCKET.
